# SDR YENA2024062400902

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 11,308 hours, 2,117 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#354, DUB-BOS. (ETOPS)   AC GEN ON ECAM WHITE MESSAGE ( CLASS II MX MSG - GPCU OR AC GEN ); NO FAULTS PRESENT AT THIS TIME. T/S PER TSM 24-21-51: CKD. OIL SERVICING ON IDG #2 DUE TO "LOW OIL LEVEL" OIL LEVEL SENSOR" INDICATIONS ON 6/21/24 AND 6/24/24. ALL KS. OK, NO MSG. RE-OCCURRENCE. ITEM CLEARED, MX-4 UPDATED, PLACARD REMOVED.
